# SDR SWAA031524

- Difficulty date: July 11, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 54,984 hours, 46,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND STRINGER CLIPS CRACKED (2 EA) AT STR 4L, BS 620 AND BS 680.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
